# SDR JBZA20190722001

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N323RX
- Make and model: Airbus EC135 P3
- Aircraft serial: 1257
- Aircraft time: 95 hours, 213 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: L590305003005
- Part serial: 007005727
- Condition: Burned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL STRONG ELECTRICAL BURNING SMELL WAS DETECTED IN COCKPIT AND CABIN AREA. COMPLETED LANDING AND SHUTDOWN AIRCRAFT. IT WAS NOTICED THE FIVE VOLT USB CHARGING SYSTEM WAS INOPERATIVE. MAINTENANCE TROUBLESHOT THE SYSTEM TO THE 24V -5V DC CONVERTER.
